BibTeX record journals/sLogica/AtkinsonP10

download as .bib file

@article{DBLP:journals/sLogica/AtkinsonP10,
  author    = {David Atkinson and
               Jeanne Peijnenburg},
  title     = {The Solvability of Probabilistic Regresses. {A} Reply to Frederik
               Herzberg},
  journal   = {Studia Logica},
  volume    = {94},
  number    = {3},
  pages     = {347--353},
  year      = {2010},
  url       = {https://doi.org/10.1007/s11225-010-9240-z},
  doi       = {10.1007/s11225-010-9240-z},
  timestamp = {Sat, 20 May 2017 00:23:56 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/sLogica/AtkinsonP10},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier